# SDR C77A20160305001

- Difficulty date: March 5, 2016
- Submitted: March 5, 2016
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 21,774 hours, 12,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17021055001
- Condition: Corroded
- Location: Fuselage
- Part time: 21,734 hours, 12,466 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED CORROSION DAMAGE ON THE AFT CABIN SEAT TRACK, PN 170-21055-001.  REF ATTACHED FIGURES 1 & 2 IDENTIFYING DAMAGE LOCATION & DIMENSIONS OF 1.20 INCHES X .45 INCH TO A MAXIMUM DEPTH OF .030 INCH DEEP.  PERMANENT REPAIR BY REPLACEMENT IS IAW DWGS LISTED IN TABLE 2 & SRM CHAPTER 51 PRINCIPLES.  SINCE THE PARTS ARE BEING REPLACED WITH LIKE PARTS, NO CHANGES TO THE INSPECTIONS IN THE EXISTING MX PROGRAM ARE REQUIRED.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-245 UNDER WO 2036955.
